Flots riemanniens
Structure transverse des feuilletages, Astérisque no. 116  (1984), p. 31-52
@incollection{AST_1984__116__31_0,
     author = {Carri\`ere, Yves},
     title = {Flots riemanniens},
     booktitle = {Structure transverse des feuilletages},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {116},
     year = {1984},
     pages = {31-52},
     zbl = {0548.58033},
     mrnumber = {755161},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1984__116__31_0}
}
Carrière, Yves. Flots riemanniens, in Structure transverse des feuilletages, Astérisque, no. 116 (1984), pp. 31-52. http://www.numdam.org/item/AST_1984__116__31_0/

R. Blumenthal. Transversaly homogeneous foliations. Ann. Inst. Fourier 29, 4 (1979), 143-158. | Article | MR 558593 | Zbl 0405.57016

[CC] P. Caron et Y. Carrière. Flots transversalement de Lie R n , flots transversalement de Lie minimaux. C.R.A.S. 280 (1980), 477-478. | MR 595919 | Zbl 0453.57019

[C1] Y. Carrière. Flots riemanniens et feuilletages géodésibles de codimension un. Thèse de 3ème cycle, Université de Lille (1981).

[C2] Y. Carrière. Les propriétés topologiques des flots riemanniens retrouvées à l'aide du théorème des variétés presque plates. En préparation. | Zbl 0524.57018

[CG] Y. Carrière et E. Ghys. Feuilletages totalement géodésiques. An. Acad. Brasil. Ciênc. 53, 3 (1981), 427-432. | MR 663239 | Zbl 0486.57013

[Co] L. Conlon. Transversally parallelizable foliations of codimension 2. Trans. Amer. Math. Soc. 194 (1974) 79-102. | Article | MR 370617 | Zbl 0288.57011

[E] D. B. A. Epstein. Periodic flows on 3 -manifolds. Ann. Math. 95 (1972), 68-82. | MR 288785 | Zbl 0231.58009

[F] E. Fédida. Sur les feuilletages de Lie. C.R.A.S. 272 (1971), 999-1002. | MR 285025 | Zbl 0218.57014

[Gh] E. Ghys. Classification des feuilletages totalement géodésiques de codimension 1. Preprint, Université de Lille (1982). | MR 728452 | Zbl 0534.57015

[GS] E. Ghys et V. Sergiescu. Stabilité et conjugaison différentiable pour certains feuilletages. Topology 19 (1980), 179-197. | Article | MR 572582 | Zbl 0478.57017

[G1] H. Gluck. Dynamical behavior of geodesic fields. In Lecture Notes n° 819. | MR 591184 | Zbl 0448.58016

[Gr] M. Gromov. Volume and bounded cohomology. Preprint I.H.E.S., second version (1981) | MR 686042 | Zbl 0516.53046

[IY] H. Inoue and K. Yano. The Gromov invariant of negatively curved manifolds. Topology 21 (1981), 83-89. | Article | MR 630882 | Zbl 0469.53038

[JW] D. L. Johnson and L. B. Whitt. Totally geodesic foliations. J. of Diff. Geom. 15 (1980), 225-235. | Article | MR 614368 | Zbl 0444.57017

[KT] F. Kamber and P. Tondeur. Duality for riemannian foliations. Preprint, présenté dans ce congrès. | Article | MR 713097 | Zbl 0523.57019

[K] A. Kirillov. Éléments de la théorie des représentations. Editions M.I.R. | MR 393324

[KN] S. Kobayashi et K. Nomizu. Fundation of differential geometry. | Zbl 0175.48504

[Me] J. Meyer, e-foliations of codimension two. J. of Diff. Geometry 12 (1977), 583-594. | Article | MR 512927 | Zbl 0421.57008

[Mo 1] P. Molino. Feuilletages transversalement complets et applications. Ann. Ec. Norm. Sup. 10 (1977), 289-307. | Article | MR 458446 | Zbl 0368.57007

[Mo 2] P. Molino. Géométrie globale des feuilletages riemanniens. Proc. Kon. Nederl. Akad., Ser. A, 1, 85 (1982), 45-76. | MR 653455 | Zbl 0516.57016

[R1] B. Reinhart. Foliated manifolds with bundle-like metrics. Ann. of Math 69 (1959), 119-132. | Article | MR 107279 | Zbl 0122.16604

[R2] B. Reinhart. Harmonic integrals on foliated manifolds. Am. J. Of. Math (1959), 529-536. | Article | MR 107280 | Zbl 0088.07902

[Sc] G. W. Schwarz. On the de Rham cohomology of the leaf space of a foliation. Topology 13 (1974), 185-187. | Article | MR 341503 | Zbl 0282.57016

[Su] D. Sullivan. A homological characterisation of foliations consisting of minimal surfaces. Com. Helv. 54 (1979), 218-223. | Article | MR 535056 | Zbl 0409.57025

[T] W. Thurston. The geometry and topology of 3-manifolds. Chapitre IV, Princeton University.